# SDR ASOA01068

- Difficulty date: June 3, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR72
- Aircraft serial: 387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4052 - DURING FLIGHT FROM CHA-ATL, TWO MINUTE LIGHT STAYS ON THE WHOLE FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT IN ATL.  MAINTENANCE INSPECTED BUT COULD NOT DUPLICATE THE DISCREPANCY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
